
Ibuprofen Denk Tablet 400mg #20
Attributes
- Form
- Dosage mg
- Pack
- Description en
- Pharmacological property: Non-steroidal anti-inflammatory drug, propionic acid derivative. Indication: Used for symptomatic treatment of pain and inflammatory processes; for the treatment of rheumatism; for postoperative swelling and inflammation; for the treatment of joint and spinal diseases. Contraindication: Do not use if the patient has a stomach or duodenal ulcer or other systemic bleeding; allergic to any ingredient in the preparation; in the last trimester of pregnancy; in children and adolescents under 15 years of age. Dosage and administration: Treatment of pain and fever: The effective dose is 200-400 mg of ibuprofen. The total daily dose should not exceed 2-3 coated tablets per day. For anti-rheumatic therapy: The recommended dose of ibuprofen is 1-2 coated tablets. The individual dose should not exceed 800 mg (2 tablets). The duration of treatment will be determined by the doctor. Side effects: Headache, dizziness, fatigue, irritability, nausea, vomiting, diarrhea, in rare cases bleeding, constipation, heart failure, asthmatic attacks. Interaction with other medications: When taken in combination, it can increase the plasma concentration of lithium, phenytoin, digoxin, and can reduce the effect of dehydrating and antihypertensive drugs. Reduce the effectiveness of angiotensin-converting enzyme inhibitors (drugs for heart failure and blood pressure reduction). Simultaneous administration may also increase the risk of impaired kidney function. Use with potassium-sparing drugs may cause an increase in serum potassium. Manufacturing license and manufacturer: Denk Pharma GmbH & Co. KG. Prinzregentenstrasse 79, 81675 Munich, Germany.
- Description ru
- Фармакологическое действие: Нестероидное противовоспалительное средство, производное пропионовой кислоты. Показания: Применяется для симптоматического лечения боли и воспалительных процессов; для лечения ревматизма; при послеоперационных отеках и воспалениях; для лечения заболеваний суставов и позвоночника. Противопоказания: Не применять при наличии у пациента язвы желудка и двенадцатиперстной кишки или других системных кровотечений; при аллергии на любой компонент препарата; в последнем триместре беременности; детям и подросткам до 15 лет. Дозировка и способ применения: Лечение боли и лихорадки: эффективная доза составляет 200-400 мг ибупрофена. Общая суточная доза не должна превышать 2-3 таблетки, покрытые оболочкой, в день. При ревматической терапии: рекомендуемая доза ибупрофена составляет 1-2 таблетки, покрытые оболочкой. Индивидуальная доза не должна превышать 800 мг (2 таблетки). Продолжительность лечения определяет врач. Побочные эффекты: Головная боль, головокружение, усталость, раздражительность, тошнота, рвота, диарея, в редких случаях кровотечение, запор, сердечная недостаточность, астматические приступы. Взаимодействие с другими лекарственными средствами: При комбинированном приеме может повышать плазменную концентрацию лития, фенитоина, дигоксина, может снижать эффект дегидратирующих и гипотензивных препаратов. Снижать эффективность ингибиторов ангиотензинпревращающего фермента (средства для снижения сердечной недостаточности и артериального давления). Одновременное назначение также может увеличить риск нарушения функции почек. Применение с калийсберегающими препаратами может вызвать повышение калия в сыворотке крови. Лицензия на производство и производитель: Денк Фарма ГмбХ Ко. Кг. Принцрегентенштрассе 79, 81675 Мюнхен, Германия.
- Active
What is it?
Pharmacological property: Non-steroidal anti-inflammatory drug, propionic acid derivative. Indication: Used for symptomatic treatment of pain and inflammatory processes; for the treatment of rheumatism; for postoperative swelling and inflammation; for the treatment of joint and spinal diseases. Contraindication: Do not use if the patient has a stomach or duodenal ulcer or other systemic bleeding; allergic to any ingredient in the preparation; in the last trimester of pregnancy; in children and adolescents under 15 years of age. Dosage and administration: Treatment of pain and fever: The effective dose is 200-400 mg of ibuprofen. The total daily dose should not exceed 2-3 coated tablets per day. For anti-rheumatic therapy: The recommended dose of ibuprofen is 1-2 coated tablets. The individual dose should not exceed 800 mg (2 tablets). The duration of treatment will be determined by the doctor. Side effects: Headache, dizziness, fatigue, irritability, nausea, vomiting, diarrhea, in rare cases bleeding, constipation, heart failure, asthmatic attacks. Interaction with other medications: When taken in combination, it can increase the plasma concentration of lithium, phenytoin, digoxin, and can reduce the effect of dehydrating and antihypertensive drugs. Reduce the effectiveness of angiotensin-converting enzyme inhibitors (drugs for heart failure and blood pressure reduction). Simultaneous administration may also increase the risk of impaired kidney function. Use with potassium-sparing drugs may cause an increase in serum potassium. Manufacturing license and manufacturer: Denk Pharma GmbH & Co. KG. Prinzregentenstrasse 79, 81675 Munich, Germany.